Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 27, NWS Tallahassee, FL

February 6, 20205 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 6, 2020, 6:18 PM EST for 5 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2020, 6:18 PM EST (23:18 UTC)
Expired
Feb 6, 2020, 7:00 PM EST
In force
42 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Berrien County, GA, Colquitt County, GA, Cook County, GA, Irwin County, GA, Tift County, GA

The radar

The Moody AFB radar (KVAX), 72 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 6:33 PM ESTTSTM WND DMGEnigma, GASEVERAL REPORTS OF TREES DOWN IN BERRIEN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 12:17 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 488 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
488 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

948 
WUUS52 KTAE 062318
SVRTAE
GAC019-071-075-155-277-070000-
/O.NEW.KTAE.SV.W.0027.200206T2318Z-200207T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
618 PM EST Thu Feb 6 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Central Cook County in south central Georgia...
  Northern Berrien County in south central Georgia...
  Irwin County in south central Georgia...
  Northeastern Colquitt County in south central Georgia...
  Tift County in south central Georgia...

* Until 700 PM EST.

* At 618 PM EST, a severe thunderstorm was located 7 miles southeast
  of Norman Park, or 10 miles northwest of Adel, moving northeast at
  55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Tifton, Adel, Ocilla, Sparks, Enigma, Omega, Lenox, Alapaha,
  Mystic, Unionville, Phillipsburg, Eldorado, Gladys, Massee, Glory,
  Flat Ford, Harding, Pinetta, Wagon Wheel and Irwinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST for south central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3155 8307 3148 8311 3147 8314 3146 8315
      3144 8314 3140 8314 3134 8307 3110 8343
      3132 8368 3133 8367 3133 8365 3135 8365
      3172 8335 3171 8332 3168 8332 3168 8327
      3165 8326 3165 8321 3158 8306
TIME...MOT...LOC 2318Z 238DEG 47KT 3122 8358 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

38-GODSEY
1 follow-up statement
962 
WWUS52 KTAE 062336
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
636 PM EST Thu Feb 6 2020

GAC019-071-075-277-062346-
/O.CAN.KTAE.SV.W.0027.000000T0000Z-200207T0000Z/
Cook GA-Berrien GA-Colquitt GA-Tift GA-
636 PM EST Thu Feb 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COOK...NORTHERN
BERRIEN...NORTHEASTERN COLQUITT AND TIFT COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EST for south central
Georgia.

&&

LAT...LON 3148 8311 3147 8314 3148 8338 3153 8340
      3155 8342 3156 8347 3157 8347 3172 8335
      3171 8332 3168 8332 3168 8327 3165 8326
      3165 8321 3158 8306
TIME...MOT...LOC 2336Z 225DEG 74KT 3149 8326 

$$

GAC155-070000-
/O.CON.KTAE.SV.W.0027.000000T0000Z-200207T0000Z/
Irwin GA-
636 PM EST Thu Feb 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EST
FOR IRWIN COUNTY...

At 636 PM EST, a severe thunderstorm was located near Enigma, or 7
miles south of Ocilla, moving northeast at 85 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ocilla, Mystic, Pinetta and Irwinville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST for south central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3148 8311 3147 8314 3148 8338 3153 8340
      3155 8342 3156 8347 3157 8347 3172 8335
      3171 8332 3168 8332 3168 8327 3165 8326
      3165 8321 3158 8306
TIME...MOT...LOC 2336Z 225DEG 74KT 3149 8326 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 3:19 PM EST, 2 hours 59 minutes earlier.

Area forecast discussion, Feb 6, 3:19 PM EST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
319 PM EST Thu Feb 6 2020

...A SQUALL LINE WITH DAMAGING WINDS WILL CONTINUE MOVING EAST
ACROSS THE REGION THIS AFTERNOON AND EVENING...

.NEAR TERM [Through Tonight]...

Unidirectional flow has allowed for morning convection to become
more linear this afternoon. A lull in deep level forcing and poor
lapse rates are believed to be responsible for the temporary downward
trend in convective intensity. However, a shortwave pivoting through
the northwest Gulf, and a nose of more favorable lapse rates in the
northeast Gulf favor intensification of the line as it continues
east through the Big Bend and south Georgia. The main threat
continues to be damaging straight line winds, with a few tornadoes
being a lesser threat. Non-convective wind gusts over 40 mph should
continue ahead of the line through the remainder of the day. Under
the influence of strong CAA, temperatures will be driven down into
the upper 30s to low 40s for much of the region overnight.

.SHORT TERM [Friday through Saturday night]...

High pressure will build over the area on Friday and move east of
the area this weekend. The upper level long-wave trough will
deamplify on Friday with zonal flow in place across the Gulf Coast
states by Saturday night. Friday will be a chilly day with highs in
the 50s. Friday night could be cold enough for patchy frost in the
normally coldest rural locations. Saturday will see temperatures
rebound to seasonal levels with highs in the 60s.

.LONG TERM [Sunday Through Thursday]...

High pressure to our east will keep things dry on Sunday. A front
will approach on Monday and then stall north of the region for much
of the week. The proximity of this front and a warm humid air mass
will keep rain chances in the forecast from Monday through Thursday.
A few thunderstorms will be possible on Monday and Tuesday.
Temperatures will be above normal through the period with daytime
highs in the 70s each day.

&&

.AVIATION...
[Through 18Z Friday]

Line of strong to severe storms will impact area terminals from
west to east through the afternoon and early evening. Outside of
the storms, very strong southerly winds will continue.

&&

.MARINE...

Occasional gale-force gusts will continue as winds shift to the west
behind a cold front this evening. Winds will decrease on Friday,
dropping below headline criteria by late afternoon as high pressure
moves into the area. Winds and seas will then remain low until
easterly winds increase to cautionary levels on Sunday. Winds will
decrease once again as they become onshore for Monday and Tuesday.

&&

.FIRE WEATHER...

Aside from possible high dispersions the next few afternoons, there
are no fire weather concerns.

&&

.HYDROLOGY...

An additional 1 to 3 inches of rain is expected across the area
today. This results in storm totals of 4 to 6 inches in the western
half of the region and 2 to 4 inches of rain elsewhere. These
rainfall amounts will result in the potential for flash flooding
during the time of heaviest rainfall, particularly across
Southeastern Alabama, Southwestern Georgia, and the Florida
Panhandle. A flash flood watch remains in effect for these areas.

Additionally, river flooding is expected to follow, with at least
minor flooding in the Choctawhatchee, Chipola, Apalachicola basins
as well as the Kinchafoonee Creek expected by the end of the
weekend. Some of these basins may also approach moderate flood
levels, depending on the placement of the heaviest rain. Elsewhere,
rivers should rise into action stage, outside of the Suwannee Basin.

For coastal flood interests, high tide today in Apalachee Bay is
around 130 pm ET, with an additional high tide late tonight. Should
the system be a little slower than predicted, the period of highest
surge could overlay this last high tide and result in moderate
coastal flooding. This is possible, mainly from the Steinhatchee
River southward. That being said, the latest guidance, both PETSS
and deterministic ESTOFS/ETSS data suggest that the maximum water
levels in Apalachee Bay will be between 2 and 3 feet MHHW, which is
on the higher side of our coastal flood advisory criteria, and a
coastal flood advisory is in effect.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office
or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   43  57  36  65  41 /  90   0   0  10   0
Panama City   43  56  45  65  48 /  50   0  10   0   0
Dothan        38  53  38  64  42 /  50   0   0  10   0
Albany        42  52  36  62  41 /  90   0   0  10   0
Valdosta      44  55  36  64  41 / 100   0   0   0   0
Cross City    51  59  37  66  42 / 100   0   0   0   0
Apalachicola  47  55  44  63  48 /  90   0   0  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 7 AM EST /6 AM CST/ Friday for Coastal Bay-
     Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-South Walton.

     Coastal Flood Advisory until 3 AM EST Friday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     Flash Flood Watch until 9 PM EST /8 PM CST/ this evening for
     Calhoun-Central Walton-Coastal Bay-Holmes-Inland Bay-
     Jackson-North Walton-South Walton-Washington.

     Wind Advisory until 7 PM EST this evening for Gadsden-Inland
     Franklin-Inland Jefferson-Inland Wakulla-Leon-Liberty-
     Madison.

     High Rip Current Risk through Friday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 3 PM EST /2 PM CST/ Friday for Coastal
     Bay-Coastal Gulf-South Walton.

     Wind Advisory until 9 PM EST this evening for Inland Dixie-
     Inland Taylor-Lafayette.

GA...Flash Flood Watch until 9 PM EST this evening for Baker-Calhoun-
     Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Turner-Worth.

     Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
     Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
     Lanier-Lee-Lowndes-Mitchell-Terrell-Thomas-Tift-Turner-
     Worth.

AL...Flash Flood Watch until 8 PM CST this evening for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Gale Warning until 10 AM EST /9 AM CST/ Friday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
     from Mexico Beach to Okaloosa Walton County Line FL out 20
     NM-Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Mexico Beach FL from 20
     to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

&&

NEAR TERM...Harrigan
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Camp
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...Godsey

In the hours before

Local storm report, Feb 6, 3:02 PM EST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND GST     MARIANNA MUNICIPAL A/P  30.83N 85.18W
02/06/2020  M60 MPH          JACKSON            FL   ASOS

            ASOS STATION KMAI MARIANNA.

&&

WD
Local storm report, Feb 6, 3:19 PM EST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     MALONE                  30.96N 85.16W
02/06/2020                   JACKSON            FL   BROADCAST MEDIA

            MULTIPLE TREES DOWN IN MALONE, FL. REPORT
            CAME FROM MEDIA. TIME ESTIMATED BY RADAR.

&&

WD
Local storm report, Feb 6, 3:26 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     1 SE BLUE SPRING        30.78N 85.13W
02/06/2020                   JACKSON            FL   PUBLIC

            1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
            OFF.

0235 PM     NON-TSTM WND DMG TIFT COUNTY             31.46N 83.54W
02/06/2020                   TIFT               GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MULTIPLE TREES
            DOWN AHEAD OF THE SQUALL LINE IN TIFT COUNTY
            WITH STRONG PRE-THUNDERSTORM WINDS. WINDS
            ESTIMATED AROUND 40 MPH AT TIME OF REPORT.

0230 PM     NON-TSTM WND DMG 2 S SYLVESTER           31.50N 83.84W
02/06/2020                   WORTH              GA   AMATEUR RADIO

            HWY 33 SOUTH OF SYLVESTER, NUMEROUS TREES
            DOWN, MINOR ROAD BLOCKAGE, AND POSSIBLE TREE
            ON HOUSE.

&&
Local storm report, Feb 6, 3:55 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
355 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     NON-TSTM WND DMG 6 S MOODY AFB           30.90N 83.20W
02/06/2020                   LOWNDES            GA   EMERGENCY MNGR

            TREE TOPS ON VALDOSTA HWY ARE BEING BLOWN
            OUT IN THE ROAD ALONG HIGHWAY 221 BETWEEN
            VALDOSTA/LAKELAND.

0315 PM     NON-TSTM WND DMG 2 SSW LAKE JACKSON      30.51N 84.34W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN BLOCKING NORTHBOUND MONROE (US-27)
            AROUND PERKINS RD.

0300 PM     NON-TSTM WND DMG 1 ENE ALBANY            31.58N 84.16W
02/06/2020                   DOUGHERTY          GA   EMERGENCY MNGR

            SEVERAL TREES AND POWERLINES DOWN ACROSS
            DOUGHERTY COUNTY.

&&
Local storm report, Feb 6, 4:45 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
445 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     MICCOSUKEE              30.59N 84.05W
02/06/2020                   LEON               FL   PUBLIC

            TREE ACROSS ROADWAY IN THE AREA OF
            MICCOSUKEE RD/MOCCASIN GAP, 1/4 MILE NORTH
            OF WASTE COLLECTION.

0350 PM     TSTM WND DMG     1 NNE BAUM              30.50N 84.09W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ON BAUM RD.

&&
Local storm report, Feb 6, 6:00 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     1 SW FOREST MEADOWS PAR 30.52N 84.29W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ON TRANSFORMER.

0540 PM     TSTM WND DMG     3 E ORCHARD POND        30.59N 84.28W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ORCHARD POINT PWKY AND N MERIDAN
            ROAD.

0535 PM     TSTM WND DMG     1 SSW MISSION SAN LUIS  30.44N 84.33W
02/06/2020                   LEON               FL   EMERGENCY MNGR

            TREE DOWN, POSSIBLY OVER PENSACOLA ST AND
            WHITE DR.

0530 PM     TSTM WND DMG     CRAWFORDVILLE           30.18N 84.38W
02/06/2020                   WAKULLA            FL   AMATEUR RADIO

            TREE DAMAGE TO A HOME, CAUSED SOME ROOF
            DAMAGE.

0530 PM     TSTM WND DMG     1 SW CRAWFORDVILLE      30.17N 84.39W
02/06/2020                   WAKULLA            FL   AMATEUR RADIO

            TREE DOWN ON HARVEY MILL RD AND CAR STRUCK
            TREE.

0415 PM     TSTM WND DMG     1 N VADA                31.10N 84.42W
02/06/2020                   MITCHELL           GA   FIRE DEPT/RESCUE

            TREE DOWN OVER A COUNTY ROAD. MULTIPLE POWER
            OUTAGES ACROSS THE COUNTY.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 1:29 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more20 hr
Feb 6, 7:58 AM ESTRiver Flood WarningTAELee69 hr
Feb 6, 2:58 PM ESTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Grady, Miller, Mitchell and 1 more62 min
Feb 6, 3:20 PM ESTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Terrell, Worth40 min
Feb 6, 3:43 PM ESTSevere Thunderstorm WarningTAEBrooks, Thomas47 min
Feb 6, 4:02 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole58 min
Feb 6, 4:47 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas73 min
Feb 6, 5:41 PM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Grady, Thomas49 min
Feb 6, 5:52 PM ESTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas68 min
Feb 6, 6:43 PM ESTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.